
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Some identities involving Bernoulli, Euler and degenerate Bernoulli numbers and their applications
Taekyun Kim, Dae San Kim, Hye Kyung Kim
Applied Mathematics in Science and Engineering (2023) Vol. 31, Iss. 1
Open Access | Times Cited: 6
Taekyun Kim, Dae San Kim, Hye Kyung Kim
Applied Mathematics in Science and Engineering (2023) Vol. 31, Iss. 1
Open Access | Times Cited: 6
Showing 6 citing articles:
Probabilistic Bernoulli and Euler Polynomials
T. Kim, Dae San Kim
Russian Journal of Mathematical Physics (2024) Vol. 31, Iss. 1, pp. 94-105
Closed Access | Times Cited: 24
T. Kim, Dae San Kim
Russian Journal of Mathematical Physics (2024) Vol. 31, Iss. 1, pp. 94-105
Closed Access | Times Cited: 24
Probabilistic identities involving fully degenerate Bernoulli polynomials and degenerate Euler polynomials
Taekyun Kim, Dae San Kim, Jongkyum Kwon
Applied Mathematics in Science and Engineering (2025) Vol. 33, Iss. 1
Open Access | Times Cited: 1
Taekyun Kim, Dae San Kim, Jongkyum Kwon
Applied Mathematics in Science and Engineering (2025) Vol. 33, Iss. 1
Open Access | Times Cited: 1
Probabilistic degenerate Bernoulli and degenerate Euler polynomials
L. Luo, Taekyun Kim, Dae San Kim, et al.
Mathematical and Computer Modelling of Dynamical Systems (2024) Vol. 30, Iss. 1, pp. 342-363
Open Access | Times Cited: 9
L. Luo, Taekyun Kim, Dae San Kim, et al.
Mathematical and Computer Modelling of Dynamical Systems (2024) Vol. 30, Iss. 1, pp. 342-363
Open Access | Times Cited: 9
Probabilistic Type 2 poly-Bernoulli Polynomials
Si Hyeon Lee, Li Chen, Wonjoo Kim
European Journal of Pure and Applied Mathematics (2024) Vol. 17, Iss. 3, pp. 2336-2348
Open Access | Times Cited: 1
Si Hyeon Lee, Li Chen, Wonjoo Kim
European Journal of Pure and Applied Mathematics (2024) Vol. 17, Iss. 3, pp. 2336-2348
Open Access | Times Cited: 1
Some identities related to degenerate Bernoulli and degenerate Euler polynomials
Taekyun Kim, Dae San Kim, Wonjoo Kim, et al.
Mathematical and Computer Modelling of Dynamical Systems (2024) Vol. 30, Iss. 1, pp. 882-897
Open Access
Taekyun Kim, Dae San Kim, Wonjoo Kim, et al.
Mathematical and Computer Modelling of Dynamical Systems (2024) Vol. 30, Iss. 1, pp. 882-897
Open Access
Moment Representations of Fully Degenerate Bernoulli and Degenerate Euler Polynomials
Dae San Kim, T. Kim
Russian Journal of Mathematical Physics (2024) Vol. 31, Iss. 4, pp. 682-690
Closed Access
Dae San Kim, T. Kim
Russian Journal of Mathematical Physics (2024) Vol. 31, Iss. 4, pp. 682-690
Closed Access